Azizi, A. and Zekhnini, A. and Taous, M. (2016) On some metabelian 2-group and applications II. Boletim da Sociedade Paranaense de Matematica, 34 (2). pp. 75-85.

Full text not available from this repository.
Official URL:


Let G be some metabelian 2-group such that G/G′ ≃ ℤ/2ℤ × ℤ/2ℤ × ℤ/2ℤ. In this paper, we construct all the subgroups of G of index 2 or 4, we give the abelianization types of these subgroups and we compute the kernel of the transfer map. Then we apply these results to study the capitulation problem of the 2-ideal classes of some fields k satisfying the condition Gal(k2(2) /k) ≃ G, where k(k2(2) is the second Hilbert 2-class field of k. © Soc. Paran. de Mat.

Item Type: Article
Subjects: Mathematics
Divisions: SCIENTIFIC PRODUCTION > Mathematics
Depositing User: Administrateur Eprints Administrateur Eprints
Last Modified: 31 Jan 2020 15:48

Actions (login required)

View Item View Item